# SDR COMA0260213

- Difficulty date: March 25, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 10,747 hours, 11,011 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5360 FLAPS FAILED AT 20 DEGREES DURING LANDING.RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
